# SDR ZB0R20070001

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: General aviation
- Aircraft: N6026S
- Make and model: Cessna 172S
- Aircraft serial: 172S10206
- Aircraft time: 134 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Instrument Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED SMOKE ODOR AND STANDBY INSTRUMENT LIGHTS FLICKERED ON RUN-UP PRIOR TO TAKEOFF. INVESTIGATION REVEALED WIRE BUNDLE WHICH CONTAINS THE POWER WIRE FOR THE STANDBY INSTRUMENT LIGHTS WAS CHAFING ON THE LOWER LEFT CORNER OF THE AUDIO PANEL RACK. MAINT REPLACED A SECTION OF THE AFFECTED WIRE. OPS CK GOOD.
